# SDR UIEA2020120102496

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 87,880 hours, 13,876 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 256U32105
- Part serial: AS00550
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE FLAP INDICATOR COULD NOT BE VERIFIED IN THE UP (COMMANDED) POSITION, SAME ON LANDING.  TROUBLESHOOTING FOUND NR 3 FLAP  TRANSMISSION SLEEPING DURING LAST FEW INCHES FROM FULLY UP.  NR 3 FLAP TRACK/TRANSMISSION REPLACED, IAW AMM 27-51-33 REV 99.  FLAPS OPERATE NORMAL.
